Publikationsdetails

Rational points on del Pezzo surfaces of degree four

verfasst von
Vladimir Mitankin, Cecília Salgado
Abstract

We study the distribution of the Brauer group and the frequency of the Brauer--Manin obstruction to the Hasse principle and weak approximation in a family of smooth del Pezzo surfaces of degree four over the rationals.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Externe Organisation(en)
Universidade Federal do Rio de Janeiro
Typ
Artikel
Journal
International Journal of Number Theory
Band
18
Seiten
2099-2127
Anzahl der Seiten
29
ISSN
1793-0421
Publikationsdatum
01.10.2022
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Algebra und Zahlentheorie
Elektronische Version(en)
https://arxiv.org/abs/2002.11539 (Zugang: Offen)
https://doi.org/10.1142/S179304212250107X (Zugang: Geschlossen)